About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 836804, 15 pages
http://dx.doi.org/10.1155/2012/836804
Research Article

A Geometric Mean of Parameterized Arithmetic and Harmonic Means of Convex Functions

1Department of Mathematics Education, Chungbuk National University, Cheongju 361-763, Republic of Korea
2Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea

Received 6 November 2012; Accepted 14 December 2012

Academic Editor: Gue Lee

Copyright © 2012 Sangho Kum and Yongdo Lim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sangho Kum and Yongdo Lim, “A Geometric Mean of Parameterized Arithmetic and Harmonic Means of Convex Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 836804, 15 pages, 2012. doi:10.1155/2012/836804